MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; SOCKET, INSERT 36MM SEMI RSP HUMERAL

ENCORE MEDICAL L.P. RSP; SOCKET, INSERT 36MM SEMI RSP HUMERAL
Model Number 508-01-036
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as range of motion.The previous surgery and the surgery detailed in this event occurred 7.3 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material report (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to range of motion.There were no findings during this evaluation that indicate that the reported device was defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - the surgeon just replaced the liner.Patient had some soft tissue that was impeding the range of motion of the patient, so they cleared that up and replaced the liner.Patient is doing great and there was no problem with the djo implants.

Brand Name
RSP
Common Device Name
SOCKET, INSERT 36MM SEMI RSP HUMERAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key9124147
Report Number1644408-2019-00929
Device Sequence Number3642732
Product Code PHX
UDI-Device Identifier00888912024709
UDI-Public(01)00888912024709
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2016
Device Model Number508-01-036
Device Catalogue Number508-01-036
Device Lot Number860C1006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;